# SDR SWI2025F00133

- Difficulty date: July 9, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA55093-ETD2019-170-152965 MXCODEID50101-PR - 44 DENTS ON FUSELAGE SKIN P/N 170-03587-003 BETWEEN FRAME 13 AND FRAME 15 AND BETWEEN STRINGER 1R AND STRINGER 6R ADRESSED IN PREVIOUS CAMPS 1 TO 7 FOUND TO BE WITHIN TEMPORARY ALLOWABLE LIMITS PER ETD, PERM REPAIR IS DUE IN 7500 HOURS FROM 11-5-2019, PART NUMBER:   - , SERIAL NUMBER: 17000441, POSITION: REPLACED FUSELAGE SKIN P/N 170-03587-005 REF SRM 51-40-08 AND ETD 2024-170-004269A  AND FEAM WO MIA-WA-11-2024 REV C CAMP CP 28768587
